# SDR 9JLA2021111919155

- Difficulty date: October 28, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N817BZ
- Make and model: Cessna 560XL
- Aircraft serial: 5605742
- Aircraft time: 4,625 hours, 3,764 cycles
- System (JASC): 2430 · DC Generating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT CHECKS THE MAINTENANCE TEAM DISCOVERED A LEFT GENERATOR CONTROL UNIT (GCU) GROUND FAULT. THE MAINTENANCE VENDOR DISCOVERED A WIRING ISSUE AT THE PT003 AND JT003 CONNECTORS, PINS R AND S. THE PINS WERE REMOVED FROM THE CONNECTORS AND REPLACED WITH NEW PINS. OPS CHECKS WERE SATISFACTORY AND NO GROUND FAULTS FOUND. AIRCRAFT WAS RETURNED TO SERVICE
